# SDR QXEA2018103100393

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,047 hours, 43,042 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 699018003
- Part serial: 1190
- Condition: Inoperative
- Location: Autofeather  Sys
- Part time: 33,513 hours, 35,672 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER FAILED TO ARM WITH POWER LEVERS IN THE RATING DETENT. REJECTED TAKEOFF AT +75 KTS PERFORMED SPGR PROCEDURE 61-02-01 PG 102. NO HELP. REMOVED FROM SERVICE. REMOVED NR 2 PEC IAW AMM TASK 61-20-36-000-801 MR 31580 10/30/18. INSTALLED REPLACEMENT NR 2 PEC REF AMM TASK 61-20-36-400-801 AND MTC 6710006. OPS GHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
